# SDR DXTA2025032002729

- Difficulty date: March 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500751
- Aircraft time: 1,204 hours, 925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 50726090401
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 380 RECEIVED THE RED PAX DOOR OPEN CAS MESSAGE. CHECKED DOOR AND PINS ALL WERE OK. DESCEND IT TO LOWER ALTITUDE PER THE CHECKLIST. CAS WENT OUT IN THE MID 20S WHEN THE CABIN PRESSURE DROPPED. CORRECTIVE ACTION; REPLACED FAULTY DOOR HANDLE MICROSWITCH ASSY. PERFORMED SEVERAL SUCCESSFUL OPS CHECKS WITH NO DEFECTS NOTED, WORK PERFORMED IAW EMB-505E AMM 52-71-20
